If you need an accessible version of this item please contact JSTOR User Support

On the Averages of the Divisors of a Number

Oystein Ore
The American Mathematical Monthly
Vol. 55, No. 10 (Dec., 1948), pp. 615-619
DOI: 10.2307/2305616
Stable URL: http://www.jstor.org/stable/2305616
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Averages of the Divisors of a Number
Preview not available

Page Thumbnails

  • Thumbnail: Page 
615
    615
  • Thumbnail: Page 
616
    616
  • Thumbnail: Page 
617
    617
  • Thumbnail: Page 
618
    618
  • Thumbnail: Page 
619
    619